# SDR SWAA2022111462451

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 648; BS 652; BS 671-680; BS 683-689; BS 694; BS 710; BS 724; BS 727+7; BS 727+15; BS 727A+7.   SEAT TRACK BS 540-727B; RBL 45; WL 208; REMOVED AND REPLACED ON CARD# TTG8Q00FLN0M.
